# SDR VNAA20250320058

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321551
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00204238 SN: 00654 DISCREPANCY: FOUND CORROSION ON FLOOR FITTING P/N SH670-32155-1 BETWEEN F.S. 310-319. CORRECTIVE ACTION: REMOVED AND INSTALLED FLOOR FITTING P/N SH670-32155-1 IAW CRJ 700 SRM 51-42-21-001-001-A01
